# SDR SWIA200414160

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 25,878 hours, 21,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FIRST OFFICERS FORWARD WINDOW CRACKED ON OUTER PANE.  REMOVED AND REPLACED RIGHT WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-11-01.  P/N: NP-139321-12, S/N OFF:  94259H4059.
